advertisement
Question
Posted by: Arlene | 2007/05/07

Cymbalta 30mg - second opinion

Hi,

Please advice – I have been experiencing an increased amount of panic attacks and mood swings, I am slightly depressed most of the time but I have good days, I recently saw a doc about this and she prescribed Cymbalta 30mg a day, I did some research and by the sounds of things this drug has terrible side affects – please let me have your comments about this drug – I told myself I am starting it today (Monday) but just need another professionals opinion....

Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ALL drugs CAN have some unpleasant side-effects, but none of the side-effects are compulsory. All modern antidepressants can be very useful in reducing panic attacks. So try the medication without assuming that all the alarming side-effects you have seen listed are likely to happen to you --- they are required to list every side-effect that in any study happened more often than by sheer chance, but they usually don't list them usefully according to how likely they actually are to occur. You are likely to be fine.
Explore also the availability of CBT counselling on this point, as it is likely to be very helpful to you, especially in combination with a medication like this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mindful | 2007/05/07

Hi Arlene,

I was on Cymbalta for approximately a year and had no side effects when starting them. I did lose about 15 kg in the time (I don't know if it was the meds or just me) that I was on them.

When I stopped taking them, however, my blood pressure shot through the roof and I experienced incredible dizziness and disorientation. That lasted about 2 weeks though.

Good luck

Reply to Mindful
Posted by: BMC | 2007/05/07

Hi Arlene,

I wouldnt be too scared if u have a look at any tablets side effects it is enough to scare the hell out of you. If the Dr feels u need them then I think you should give it a try & it is usually not a long term thing.

Reply to BMC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement